# SDR SWIA201438746

- Difficulty date: June 10, 2014
- Submitted: July 16, 2014
- Operation: Air carrier
- Aircraft: N271YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120271
- Aircraft time: 44,097 hours, 59,778 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Frames 13-18
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN ENTRANCE BELOW FLOOR, STRINGER 19L HAS CORROSION AT FWD END.  C-CHECK, CUT DAMAGED SECTION AND SPICED NEW SECTION ON FLOOR STRINGER 19L FROM FRAME 13 TO 18 BELOW CABIN ENTRANCE IAW SRM.
